# SDR AWXA200601199

- Difficulty date: June 29, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Fuselage
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM CRACKED W/L 183 B/S 178 RBL 5.7.  REPAIRED VERTICAL WEB WL 183, BS 178, RBL 5.7 IAW AWA ER NR 03 - 5300 - 06184 - 551.  THIS NON-ROUTINE ALSO REPAIRS A CRACK ON VERTICAL BEAM WEB BS 178, W/L 178 RBL 5.7 ON CARD NR 5926794 ZONE 1A SEQUENCE NR 072 AND A CRACK ON VERTICAL BEAM WEB BS 178, W/L 181 RBL 5.7 M CARD NR 5926796 ZONE 1A SEQUENCE A 71 IAW AWA ER NR 03 - 5300 - 06184 - 551 CONTROL NR 5926795.
